From Summersville, West Virginia, USA:
I have had hypothyroidism for over 20 years, and within the past year, I was also diagnosed with diabetes. I am currently taking 150 mg of Synthroid and Actos [pioglitazone]. I have a problem with my weight. I cannot lose weight and have tried. I don't eat much basically because I'm not hungry but nor do I drink a lot. I am extremely tired, my vision is not good, I am restless at night, I pee a lot, I am very moody, and I seem to cry at the drop of a hat. What could my problem be? I don't have the money to go back to the doctor again right now. Is there anything over-the-counter I can take that will help boost my system?
There is no quick fix here. The most important issue is whether your blood sugars are under good control. It is one thing to take a medication, yet another to know if it is affective. Frequent urination at night, emotional lability, difficulty sleeping can all result from poor blood sugar control. There is no over-the-counter easy to take medication that will solve your problems. You need health care.
Original posting 23 Oct 2003
Posted to Diagnosis and Symptoms
|Return to the Top of This Page|
Last Updated: (none)
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.